# SDR RRXA98006

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pressure Ind
- Condition: Malfunctioned
- Location: Nr 2/3 Hyd Syst
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HYD OVER TEMP/AILERON AND RUDDER LIGHT CAME ON DURING FLT.  BY-PASSED BOTH ENG PUMPS, THEN ONE AT A TIME (NOTED NO PRESS).  HYD QTY NORMAL, AUX PUMP WORKED NORMAL.  RAN NR 2 AND NR 3 ENGS CHECKED BOTH ENG HYD SYSTEMS PUMPS, NO DEFECTS NOTED.  PRESSURES WERE NORMAL, TEMP WAS NORMAL, ALL LIGHTS NORMAL.
